# SDR FDEA201406121418

- Difficulty date: June 12, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 52,727 hours, 23,241 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50241
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 45.50 STATION 1080 TO 1180 FOUND CORRODED.   REPLACE SEAT TRACK AT RBL 45.50 STATION 1080 TO 1180.  SEAT TRACK AT RBL 45.50 STATION 1080 TO 1180 REMOVED, FABRICATED & INSTALLED IAW SRM 51-40-02 IAW DWG 144N5024.  MAJOR REPAIR CARRIED OUT CAT A.
